Shop

Gripex Hot Max is a multi-ingredient drug with antipyretic, analgesic, and clearing effects. It relieves the symptoms of colds and flu. It comes in the form of a powder for oral ingestion.

Effects

The symptoms for the use of Gripex Hot Max is the short-term relief of the symptoms of colds, flu and flu-like infections, such as:

  • fever,
  • headaches,
  • throat,
  • muscle and bone pain
  • and symptoms of swelling of the nasal mucosa occurring in colds, flu.

If you do not feel better or feel worse after 3 to 5 days, please contact your doctor.

Active substance: Acidum ascorbicumParacetamolumPhenylephrini hydrochloridum

Composition
What Gripex Hot Max contains: paracetamol 1000 mg
ascorbic acid 100 mg
phenylephrine hydrochloride 12.2 mg
The excipients are: sucrose, citric acid, sodium citrate, potassium acesulfame (E 950), lemon flavors, aspartame (E 951), quinoline yellow (E 104)
Dosage

Always use this medicine exactly as described in the package leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
Adults and children over 12 years of age: 1 sachet every 4 to 6 hours (maximum 4 sachets a day).
The contents of the sachet should be dissolved in a glass of hot water.
The drug can be used regardless of meals.
Do not use Gripex Hot Max for more than 3 to 5 days without consulting a doctor.

Use of the drug in children and adolescents
The drug should not be used in children under 12 years of age.

Contraindications

When not to use Gripex Hot Max

  • If you are allergic to the active substances or sympathomimetic amines or to any of the other ingredients of this medicine.
  • If you have the following conditions:
    • unstable coronary artery disease,
    • Heart arythmia,
    • high blood pressure
    • congenital deficiency of glucose-6-phosphate dehydrogenase and methemoglobin reductase,
    • severe liver or kidney failure,
    • viral hepatitis,
    • alcoholism,
    • phenylketonuria,
    • narrow-angle glaucoma,
    • hyperthyroidism.
  • During the use of MAO inhibitors and for up to 2 weeks after discontinuation of these drugs.
  • In combination with tricyclic antidepressants.
  • While taking zidovudine (a medicine used to treat HIV infection).
  • In children under 12 years of age.
Notes for use

The medicine contains sucrose.

Patients who have been diagnosed with intolerance to some sugars should contact their doctor before taking the drug.
One sachet contains 1.936 g of sucrose, which corresponds to about 0.2 carbohydrate exchange.

The drug contains aspartame, which is a source of phenylalanine. May be harmful to patients with phenylketonuria.

Contents
The drug is a powder for oral solution, packed in sachets. Packaging: 12 sachets in a cardboard box.

Storage method
Below 25°C

Manufacturer
US PHARMACIA

Warnings

Talk to your doctor or pharmacist before using Gripex Hot Max.
Contact your doctor if:

  • The patient suffers from liver or kidney failure, bronchial asthma, prostatic hyperplasia, Raynaud’s syndrome (paleness and then blueness of the fingers, toes, edges of the earlobes and the tip of the nose, often under the influence of cold or emotion), coronary artery disease, diabetes.
  • The patient is taking anticoagulants.
  • The patient is taking drugs that are antagonists of β-adrenergic receptors – the drug should be used with caution.
  • Due to the risk of overdose, check that other medicines you use do not contain paracetamol.
  • Do not use other medicines against flu, cold or decongestants (sympathomimetics) at the same time.

Do not drink alcohol while taking this medicine due to the risk of liver toxicity.

Pregnancy and breastfeeding
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. Do not use during pregnancy and breastfeeding.

Interactions with other drugs

Tell your doctor or pharmacist if you are taking or have recently taken or might take any other medicines.
The drug should not be used simultaneously with other drugs containing:

  • paracetamol (an active ingredient in many cold and flu remedies);
  • phenylephrine or pseudoephedrine (used to treat symptoms of rhinitis, a runny nose);
  • other sympathomimetics or MAO inhibitors (used to treat low blood pressure or depression);
  • zidovudine (an antiviral medicine used to treat HIV infection).

Consult your doctor before using it concomitantly with:

  • anticoagulants (warfarin, coumarin);
  • antiepileptic drugs;
  • barbiturates (sedatives and sedatives);
  • blood pressure lowering medicines (guanethidine, mecamylamine, methyldopa, reserpine);
  • indomethacin (painkiller and anti-inflammatory);
  • β-adrenergic antagonists (medicines used in high blood pressure and cardiovascular diseases);
  • tricyclic antidepressants.

The ascorbic acid contained in the drug increases the absorption of:

  • aluminum (found in antacids);
  • iron.

>

Side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Belong to them:

  • skin and subcutaneous tissue disorders:
    allergic reactions (pruritus, hives);
  • disorders of the immune system:
    hypersensitivity reactions up to the symptoms of anaphylactic shock (manifested by impaired consciousness, pallor of the skin, drop in blood pressure, sweating, production of a small amount of urine, rapid breathing, edema);
  • gastrointestinal disorders:
    nausea, vomiting, digestive disorders, epigastric burning, dry mouth;
  • circulatory system disorders:
    increased blood pressure, tachycardia (rapid heartbeat), arrhythmias, pallor of the skin;
  • respiratory system, thoracic and mediastinal
    disorders: breathing disorders, bronchial asthma attack;
  • kidney and urinary disorders:
    urination disorders, renal colic, renal papillary necrosis;
  • nervous system disorders:
    anxiety, insomnia;
  • mental disorders:
    hallucinations, anxiety, nervousness;
  • blood and lymphatic system disorders:
    granulocytopenia (decrease in the number of one type of white blood cells in the blood), agranulocytosis (lack of one type of white blood cells in the blood), thrombocytopenia (decrease in the number of platelets).
Weight N/A
Made In

Active Substances

,

Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “Gripex Hot Max”

Your email address will not be published. Required fields are marked *

Gripex Hot Max

Gripex Hot Max is a multi-ingredient drug with antipyretic, analgesic, and clearing effects. It relieves the symptoms of colds and flu.

 

$32.99